# SDR 2003UALA00580

- Difficulty date: July 21, 2003
- Submitted: July 30, 2003
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 42,120 hours, 15,469 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EXTERNAL FUSELAGE SKIN HAS 4 EA DENTS AT STATION 600-620 AND BETWEEN STR 15-17.  MAJOR REPAIR ACCOMPLISHED. INSTALLED DOUBLER REPAIR.
